# SDR IXXA10SMN099S

- Difficulty date: November 6, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT OTBD FLAP LOWER SKIN CORRODED AT STA XF 407.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND DOUBLER. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED,  PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-8, SRM 57-2-0, SRM 51-1-21 AND SRM 57-1-0 PAGE 1, SRM 57-7-1, FIG 4 TR 57-94 ITEMS "U" & "Q" AND DPS 4.710 REV "L", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, AND SRM 51-1-21.
